Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 8, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Apr 24, 2016, 5:33 PM CDT for Jewell County, Kansas; Nuckolls County, Thayer County, Nebraska. It was in force for 42 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2016, 5:33 PM CDT (22:33 UTC)
- Expired
- Apr 24, 2016, 6:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Jewell County, KS, Nuckolls County, NE, Thayer County, NE
The radar
The Grand Island radar (KUEX), 54 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 5:40 PM CDT | HAIL 1.75 | 1 E Superior, NE | PHOTO RCVD VIA SOCIAL MEDIA. |
| Apr 24, 5:52 PM CDT | HAIL 1.25 | Superior, NE | PHOTO RCVD VIA SOCIAL MEDIA. |
| Apr 24, 5:54 PM CDT | HAIL 1.25 | Superior, NE | PHOTO RCVD VIA SOCIAL MEDIA. TIME EST FM RADAR. |
| Apr 24, 6:05 PM CDT | TORNADO | 18 W Deshler, NE | STATE PATROL REPORTS SEEING A TORNADO ON THE GROUND. CORRECTED DISTANCE AND TIME FROM DESHLER |
| Apr 24, 6:05 PM CDT | TORNADO | 18 W Deshler, NE | STATE PATROL REPORTS SEEING A TORNADO ON THE GROUND. CORRECTED DISTANCEAND TIME FROM DESHLER |
| Apr 24, 6:08 PM CDT | TORNADO | 15 W Deshler, NE | STATE PATROL REPORTS SEEING A TORNADO ON THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 498 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
562
WUUS53 KGID 242233
SVRGID
KSC089-NEC129-169-242315-
/O.NEW.KGID.SV.W.0008.160424T2233Z-160424T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT SUN APR 24 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...
EASTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
WESTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 615 PM CDT
* AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEBBER...OR 32
MILES NORTH OF BELOIT...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SUPERIOR...DESHLER...NELSON...HARDY...RUSKIN...BYRON...OAK...WEBBER...NORA
AND LOVEWELL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 9777 4000 9793 3988 9793 3981 9800
3990 9820 4015 9808 4032 9802 4028 9768
TIME...MOT...LOC 2233Z 211DEG 35KT 3994 9805
HAIL...1.25IN
WIND...60MPH
$$
WESELYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:29 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 24, 3:29 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 329 PM CDT SUN APR 24 2016 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 1231 PM CDT SUN APR 24 2016 THIS SERVES AS A FIRST AND PROBABLY FINAL DRAFT FOR THIS SHIFT. WE WILL BE MONITORING RADAR/SAT FOR CONVECTIVE INITIATION FROM THIS POINT ON. GOES E WILL BEGIN RAPID SCAN AT 1815Z. PLEASE MONITOR SPC MESO DISCUSSIONS AND ANY WATCHES/STATEMENTS/ WARNINGS FROM THIS OFFICE. ALOFT: THE UPR LOW ALONG THE SD/NEB BORDER WILL HEAD SLOWLY ENE TONIGHT AND INTO MN TOMORROW. HEIGHTS WILL RISE AND A SHORTWAVE RIDGE WILL OVER TAKE THE CNTRL PLAINS TOMORROW...AS THE FIRST LOW LIFTS NE AND ANOTHER RAPIDLY FORMS OVER NV/UT. SIGNIFICANT HEIGHT FALLS (130 M) WILL OCCUR OVER THE SW USA TONIGHT. SURFACE: LOW PRES WAS OVER SD WITH A DRY TROF EXTENDING S THRU THE FCST AREA. THIS TROF WILL CONT E AND EXIT THE FCST AREA BY 00Z. THE CANADIAN COLD FRONT WAS WRAPPING CYCLONICALLY AROUND THE BACKSIDE OF THE LOW AND WILL BE ENTERING THE NEB PANHANDLE SHORTLY. THIS FRONT WILL RACE E...REACHING LXN/ODX BY 01Z AND CLEARING THE ERN BORDER OF THE FCST AREA BY 06Z. THE SFC LOW WILL BEGIN TO FILL AS IT HEADS E ACROSS MN INTO WI. THE COLD FRONT WILL GRADUALLY BECOME ORIENTED FROM W-E ACROSS KS BY TOMORROW WITH LEE CYCLOGENESIS BEGINNING OVER CO. THIS WILL SET THE STAGE FOR THREATENING WX TUE. REST OF THIS AFTN: WE'RE IN MONITORING MODE. HEATING IS BEING INHIBITED BY INCREASING CLOUDS INDUCE BY LIFT ALONG/AHEAD OF THE COLD FRONT ALOFT. BREAKS SHOULD ALLOW FOR ENOUGH HEATING TO INITIATE A FEW STORMS E OF HWY 281 AFTER 2 PM. STRENGTH/DIRECTION OF THE SHEAR PROFILE WILL SUPPORT SUPERCELL CONVECTIVE MODE BEFORE STORMS QUICKLY EXIT INTO ERN NEB/KS. CELL MOVEMENT WILL BE NNE AT 40-45 KTS. SPOTTERS/SKYWARN: MAIN THREAT WILL BE HAIL. PLEASE RELAY ALL REPORTS OF HAIL/WIND DMG. SVR TSTM THREAT SHOULD BE OVER BY 6 PM. THERE COULD BE AN ISOLATED SHWR/TSTM OR TWO SNEAK INTO S-CNTRL NEB N OF HWY 92 IN THE COOLER AIR/WEAK INSTABILITY BEHIND THE FRONT LATE AFTN/EARLY EVE. NONE OF THESE WILL BE STRONG. PURELY A LTG THREAT. GRADUAL CLEARING FROM W-E. TONIGHT: ANY EVENING SHWRS DISSIPATE. MID-LVL WRAP-AROUND CLOUDS WILL GRADUALLY MOVE THRU FROM W-E WITH A CLEARING TREND AFTER MIDNIGHT. COOLER THAN LAST NIGHT AS TEMPS RETURN CLOSER TO NORMAL. MON: SUNNY AND DRY. NEAR NORMAL TEMPS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 236 PM CDT SUN APR 24 2016 A FAIRLY ACTIVE STRING OF DAYS APPEARS TO BE IN STORE FOR THE REGION AS MULTIPLE UPPER LEVEL DISTURBANCES ARE FORECAST TO TRACK ACROSS THE LOCAL AREA IN WEST TO SOUTHWESTELRY FLOW. AT THE SURFACE...EXPECT A COLD FRONT TO SLIDE SOUTH ACROSS THE REGION LATE TUESDAY INTO WEDNESDAY...ACTING AS TRIGGER FOR SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCE FOR SOME SEVERE THUNDERSTORM DEVELOPMENT IN THE WARM SECTOR AHEAD OF THIS FRONT...FOCUSING ON AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 80. WITH SIGNIFICANT CAPE IN FORECAST MODELS...AS WELL AS 0-6KM SHEAR VALUES APPROACHING 30 KTS...GOLF BALL OR LARGER HAIL ALONG WITH WINDS GUSTS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES WILL ALL BE POSSIBLE TUESDAY AFTERNOON AND EVENING. AT THIS TIME...MOST OF THE LOCAL AREA IS IN A SLIGHT OR ENHANCED RISK FOR SEVERE WEATHER FROM THE STORM PREDICTION CENTER OVER THIS TIME PERIOD...AND WE WILL NEED TO CONTINUE TO MONITOR SEVERE POTENTIAL TUESDAY AFTERNOON AND EVENING. BEYOND TUESDAY...THUNDERSTORM ACTIVITY SHOULD BECOME MORE ISOLATED DURING THE DAY WEDNESDAY AS CAPE VALUES DROP OFF SIGNIFICANTLY ACROSS THE MAJORITY OF THE FORECAST AREA. AS THE RESPONSIBLE SYSTEM TRACKS FURTHER EAST...EXPECT A COOLER AND DRY AIRMASS TO SETTLE IN ACROSS THE REGION THURSDAY...WITH HIGH TEMPERATURES DROPPING BACK DOWN INTO THE 50S AND LOWER 60S ACROSS MUCH OF THE LOCAL FORECAST AREA. WHILE THIS COOLER AIRMASS WILL LIKELY LINGER THROUGH THE END OF THE PERIOD...EXPECT MULTIPLE UPPER LEVEL DISTURBANCES TO ROTATE OUT OF THE LONGWAVE TROUGH TO OUR WEST...BRINING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE LOCAL AREA. WHILE A LOT CAN CHANGE OVER THE NEXT FEW DAYS...AT THIS TIME...THE UNDERLYING AIRMASS APPEARS MORE STABLE AND MORE ISOLATED THUNDERSTORMS ARE ANTICIPATED WITH VERY LOW PROBABILITIES FOR ANY OF THESE BECOMING SEVERE. OTHERWISE...EXPECT SOME POTENTIALLY SIGNIFICANT RAINFALL OVER THIS TIME PERIOD...WITH THE WPC 7-DAY FORECAST AS WELL AS ENSEMBLE MEANS ALL INDICATIVE OF AROUND 2 INCHES OF PRECIPITATION OVER THE COMING WEEK. WHILE THERE IS MUCH UNCERTAINTY WHEN IT COMES TO FORECASTING RAINFALL AMOUNTS...ODDS ARE GOOD THAT MOST AREAS WILL RECEIVE SOME ADDITIONAL BENEFICIAL RAINFALL OVER THE COURSE OF THE UPCOMING WEEK. && .AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z MONDAY) ISSUED AT 1231 PM CDT SUN APR 24 2016 SIGNIFICANT WEATHER: SLIGHT CHANCE OF A TSRA UNTIL 22Z AT GRI. THIS AFTERNOON: MULTI-LAYERED VFR CLOUDS. HSI AND AUH ARE BKN025 AT 17Z AND SOME OF THIS COULD BRIEFLY SKIRT BY GRI BEFORE 19Z. THERE IS A WIND SHIFT BETWEEN GRI AND EAR. MOST HIGH-RES MODELS KEEP WINDS SW AT GRI WHILE EAR WILL BECOME LGT AND VRBL BEFORE ORGANIZING FROM THE SW AGAIN. THERE IS A SLGT CHANCE FOR A TSRA AT GRI. DECREASING CLOUDS AT EAR. CONFIDENCE: MEDIUM TONIGHT: VFR WITH A PERIOD OF BKN-OVC CIGS AROUND 10K FT. CLEARING AFTER 06Z. SW WINDS 10-15 KTS BECOME W. CONFIDENCE: HIGH MON THRU 18Z: VFR SKC. WNW WINDS 10-15 KTS. CONFIDENCE: HIGH && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HALBLAUB LONG TERM...ROSSI AVIATION...HALBLAUB
Hazardous weather outlook, Apr 24, 4:35 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 435 PM CDT SUN APR 24 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 252145- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 435 PM CDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF HIGHWAY 281 INTO EARLY THIS EVENING. SOME STORMS COULD PRODUCE HAIL UP TO THE SIZE OF TENNIS BALLS AND WINDS TO NEAR 60 MPH. THE STORM THREAT WILL END EARLIER THAN NORMAL. STORMS SHOULD BE EAST OF THE OUTLOOK AREA BY 6 PM. THERE COULD BE AN ISOLATED STORM OR TWO BETWEEN 5 AND 8 PM NORTH OF HIGHWAY 92 IN SOUTH CENTRAL NEBRASKA. IF THIS OCCURS...NONE OF THESE STORMS WILL BE STRONG OR SEVERE...JUST A LIGHTNING THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT THROUGH SATURDAY. TUESDAY AFTERNOON AND EVENING...THERE IS A CHANCE FOR SEVERE THUNDERSTORMS. AT THIS TIME...THE PRIMARY THREATS LOOK TO BE HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS OF 60 MPH OR MORE...AND EVEN ISOLATED TORNADOES. WHILE THE CHANCE FOR SEVERE THUNDERSTORMS EXISTS ACROSS THE ENTIRE FORECAST AREA...THE HIGHEST CHANCES LOOK TO BE PRIMARILY SOUTH OF INTERSTATE 80...INCLUDING PORTIONS OF NORTH CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND DISPATCHERS...PLEASE RELAY REPORTS OF SEVERE WEATHER THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS HALBLAUB
In the hours before
Special weather statement, Apr 24, 5:03 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
503 PM CDT SUN APR 24 2016
KSZ007-019-242230-
JEWELL KS-MITCHELL KS-
503 PM CDT SUN APR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MITCHELL AND
SOUTHEASTERN JEWELL COUNTIES UNTIL 530 PM CDT...
AT 502 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLEN ELDER...OR 8 MILES NORTHWEST OF BELOIT...MOVING NORTHEAST AT 30
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JEWELL AND RANDALL
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL KANSAS.
LAT...LON 3955 9839 3985 9818 3984 9809 3971 9793
3959 9793 3948 9824
TIME...MOT...LOC 2202Z 225DEG 24KT 3954 9824
WESELYSpecial weather statement, Apr 24, 5:10 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 510 PM CDT SUN APR 24 2016 NEZ075-076-085-086-242245- CLAY NE-WEBSTER NE-ADAMS NE-NUCKOLLS NE- 510 PM CDT SUN APR 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NUCKOLLS...WESTERN CLAY...NORTHEASTERN WEBSTER AND SOUTHEASTERN ADAMS COUNTIES UNTIL 545 PM CDT... AT 509 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROSEMONT...OR 17 MILES SOUTH OF HASTINGS...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLUE HILL...CLAY CENTER...FAIRFIELD...GLENVIL...LAWRENCE...DEWEESE AND ROSEMONT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4022 9833 4034 9850 4065 9821 4046 9795 TIME...MOT...LOC 2209Z 223DEG 25KT 4034 9836 WESELY
Local storm report, Apr 24, 5:11 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
511 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 6 SSW JEWELL 39.59N 98.19W
04/24/2016 E0.88 INCH JEWELL KS TRAINED SPOTTER
HAIL ONGOING.
&&
SROSSILocal storm report, Apr 24, 5:15 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
515 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 7 SSW JEWELL 39.58N 98.20W
04/24/2016 E0.88 INCH JEWELL KS NWS EMPLOYEE
HAIL ONGOING.
&&
SROSSISpecial weather statement, Apr 24, 5:17 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
517 PM CDT SUN APR 24 2016
NEZ085-086-242245-
WEBSTER NE-NUCKOLLS NE-
517 PM CDT SUN APR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL NUCKOLLS AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 545 PM CDT...
AT 516 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUIDE ROCK...OR 31 MILES SOUTH OF HASTINGS...MOVING NORTHEAST AT 30
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAWRENCE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4004 9842 4013 9850 4031 9826 4019 9807
4009 9831
TIME...MOT...LOC 2216Z 223DEG 24KT 4013 9835
WESELYLocal storm report, Apr 24, 5:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
525 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 4 S JEWELL 39.61N 98.15W
04/24/2016 M1.00 INCH JEWELL KS NWS EMPLOYEE
QUARTER SIZED HAIL ON HIGHWAY 14 SOUTH OF JEWELL.
&&
SROSSIThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 5:03 PM CDT | Special Weather Statement | GID | Jewell | 27 min |
| Apr 24, 5:22 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 38 min |
| Apr 24, 5:52 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 22 min |
| Apr 24, 6:06 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 39 min |
| Apr 24, 4:50 PM CDT | Special Weather Statement | GID | Webster | 25 min |
| Apr 24, 5:10 PM CDT | Special Weather Statement | GID | Clay | 35 min |
| Apr 24, 5:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 25 min |
| Apr 24, 5:17 PM CDT | Special Weather Statement | GID | Webster | 28 min |
| Apr 24, 5:41 PM CDT | Special Weather Statement | GID | Nuckolls | 34 min |
| Apr 24, 5:55 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 50 min |
| Apr 24, 6:03 PM CDT | Tornado Warning | GID | Nuckolls | 27 min |
| Apr 24, 6:24 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 21 min |
| Apr 24, 6:30 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.